Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can hyaluronic acid rebuild itself after being depleted due to medication? Have sunken eyes, saggy skin from sleeping pills

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Can hyaluronic acid that is severely lost from medication rebuild itself? I have sunken eyes and saggy skin due to moisture depletion from sleeping pills I took 2 months ago
Posted Fri, 21 Sep 2012 in Dry Skin
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there. What you describe is a commonplace occurence nowadays given life's stressors. Yes, adequate hydration (upto 1.5 to 2 litres+) water, juices et al coupled with good sound sleep will definitely help the rebuilding process. Might i suggest take a short 2-3 day vacation away from your present environment & chill if possible. Another add-on may be to slice thin circular pieces of cucumber & use them as 'eye patches' for a short 1/2 hr to 1 hr cycle during say an afternoon cat-nap that will surely help in the recovery process.
I have had good success with using certain creams & fillers but those are best discussed on the ground with your nearest dermatologist as also Carboxytherapy (if apparatus available near you) which is the process of injecting small amts. of Co2 gas into the sunken eyes region that helps stimulate the local vasculature.
Depression commonly causes this phenomenon & sometimes a counsellor/psychologist or stranger may be ideal foils to vent (discretion wise)& you are most welcome to vent where i am concerned.
Cheers & do hope this helps you make an informed choice, helped relax you & hope those sunken eyes are soon up to speed.
Above answer was peer-reviewed by
Follow-up: Can hyaluronic acid rebuild itself after being depleted due to medication? Have sunken eyes, saggy skin from sleeping pills 14 hours later
Thanks for the answer. I have been drinking a lot of fluids etc. and it's been two months with no improvement. Does this mean I'm stuck looking like this?
Answered by Dr. Praveen Rodrigues 24 minutes later
Hi there. I do empathise with your angst regds your looks. But one has to be patient. If you have been doing all i recommended earlier, then perhaps its time to fix that dermatology appointemnt & go in for fillers or carboxytherapy as per the treating doctor's expertise, availability of equipment & taking into account the cost factor et al...or just take a holiday & get it done outside the US. I'm told medical tourism is quite rampant now & perhaps you can take that break & get your procedures done all for the price of a holiday!
Dont worry..with all the bows in our quiver nowadays, you will never be stuck looking any particular way & it can be modified easily nowadays to suit one's tastes!
Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor